# SDR SWIA202054682

- Difficulty date: November 5, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Corroded
- Location: Flap Act Torq Tb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD GROUND SPOILER, FLAP ACTUATOR TORGUE TUBE BEARING BETWEEN BOTH INBOARD GROUND SPOILERS, ATTACHMENT HARDWARE CORRODED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW LT INBOARD GROUND SPOILER FLAP ACTUATOR TORGUE TUBE BEARING ATTACHMENT HARDWARE, REF CRJ-700 AMM.  TOOL USED: TUC8612, CAL DUE: 31-OCT-21.
